# SDR UIEA2020032700561

- Difficulty date: March 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,292 hours, 21,254 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241256000130
- Part serial: EF219
- Condition: Faulty
- Location: Vibe Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"ENG VIB BITE" EICAS MSG.( ITEM TRANSFERRED TO MDDR 126309 IAW DDG 77-31-01, CAT C, DUE 05APR20. MCC NOTIFIED, PLACARD INSTALLED. VIBRATION INDICATING SYSTEM CONSIDERED INOPERATIVE. TI: ZH 1810Z.  REF LOG PAGE 1231752 ITEM M4; REMOVED AND REPLACED ENGINE VIB MONITOR AND PERFORMED OPS CHECK IAW AMM 71-31-00. OPS CHECK GOOD. THIS CLEARS MDDR 126309.  )
